AFTERCOLD-DS Syrup

Composition: Paracetamol 250 mg, Phenylephrine 2.5 mg+chlorpheniramine 2 mg

Packaging: 60 ML Bottle

Biofield Pharma is one of India’s most reputable pharma franchises, with ISO 9001:2008 certifications. Our organization has years of experience offering 500+ products through PAN India and offers a varied choice of products. Our company is licensed by the ISO and GMP, ensuring that our products follow international requirements and are of the highest quality. Our medications have previously been approved by the DCGI and the FSSAI, assuring that any product we make is of the greatest quality.

We have distributed all of our products and have received permission from the DCGI production unit, with a wide choice of products available. Our Products were made with high-quality raw materials provided by the leading vendor in the industry. After cold Ds Syrup is a mix of drugs that successfully cures common cold symptoms such as blocked noses, runny noses, watery eyes, sneezing, congestion, and stuffiness. It aids in the loosening of thick mucus, making coughing easier. This allows air to flow in and out more easily. The corporation works with a variety of PCD franchise divisions, including derma, ortho, Gynae, general, cardiac range, diabetic range, and so on.

About AFTERCOLD-DS Syrup

After cold Ds Syrup is a drug that is used to treat the symptoms of a common cold. It relieves symptoms like headaches, sore throats, runny noses, muscle pain, and fever. Paracetamol 250 mg present in this syrup eases the body and it recovers fever symptoms if there are. Moreover, Phenylephrine is used to treat stuffy noses, sinus infections, and earaches caused by the common cold, flu, allergies, or other respiratory ailments (e.g., sinusitis, bronchitis). This drug works by reducing swelling in the nose and ears, which relieves pain and makes breathing easier. Furthermore, After cold Ds Syrup is advised by a doctor to recover from the following conditions.

  • Congestion in the nose and sinuses is relieved.
  • Allergic symptoms of the nose and throat caused by allergies to the upper respiratory tract are relieved.
  • Sinus pain and headache relief

Side effects of AFTERCOLD-DS Syrup

Drowsiness, dizziness, blurred vision, nausea, anxiety, constipation, or dry mouth/nose/throat are all possible side effects. Tell your doctor or pharmacist right away if any of these side effects persist or worsen.

INDICATIONS

AFTERCOLD is indicated for the relief of symptoms of allergic rhinitis, and other respiratory allergies with or
without associated fever. DOSAGE AND ADMINISTRATION Adults and children above (12 years of age):
1 tablet twice daily.

How to Consume AFTERCOLD-DS Syrup?

You can take After cold Ds Syrup with or without a meal. The dosage and length of treatment will be determined by the severity of your problem. Even if you feel better, you should remain taking the prescription until your doctor says it’s okay to stop. It is generally prescribed by doctors 3 times a day after a healthy meal. Moreover, a person is advised to avoid rice, juices, lemon, and some harmful eatables that can harm the throat. With this, an antibiotic is prescribed for better consumption.

If you have any additional medical illnesses or illnesses, you should tell your doctor before taking the drug. To be sure it’s safe, tell your doctor about any other medications you’re taking. Also, let your doctor know if you have any liver or kidney issues. Avoid drinking alcohol while taking this medication because it may raise the risk of negative effects. Women who are pregnant or breastfeeding should seek medical advice before using this medication.

We at biofield Pharma are inviting people to start the PCD Franchise of this AfterCold Drysyrup so that they can make the product reach every corner of the country. Our prices are best and at wholesale rate. Also, we are providing Monopoly rights to Franchises so that they can have good business profits. To reach us contact us at given below details.

  • S.C.F. NO. 377, M.MARKET, MANIMAJRA
  • INFO@BIOFIELDPHARMA.COM
Product list
Get Best Pharma Franchise Deals
close slider

    Inquire Us